IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 1483 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
Read this article

 


    Article Cited by others

ORIGINAL CONTRIBUTIONS

Elucidation and management of 30 patients of drug induced toxic epidermal necrolysis (DTEN)

Kaur Surrinder, Nanda Arti, Sharma K Vinod

Year : 1990| Volume: 56| Issue : 3 | Page no: 196-199

   This article has been cited by
 
1 Oversensitivity syndromes during anticonvulsant therapy in eldery people | [Zespoły nadwrażliwości podczas stosowania leków przeciwpadaczkowych u osób w wieku podeszłym]
Szewczuk-Bogusławska, M., Trypka, E.
Psychogeriatria Polska. 2006; 3(4): 221-227
[Pubmed]  [Google Scholar]
2 A study of mortality in dermatology
Nair, P.S., Moorthy, P.K., Yogiragan, K.
Indian Journal of Dermatology, Venereology and Leprology. 2005; 71(1): 23-25
[Pubmed]  [Google Scholar]
3 Carbamazepine - The commonest cause of toxic epidermal necrolysis and Stevens-Johnson syndrome: A study of 7 years
Devi, K., George, S., Criton, S., Suja, V., Sridevi, P.K.
Indian Journal of Dermatology, Venereology and Leprology. 2005; 71(5): 325-328
[Pubmed]  [Google Scholar]
4 Toxic epidermal necrolysis
Pasricha, J.S., Khaitan, B.K., Shantharaman, R., Mital, A., Girdhar, M.
International Journal of Dermatology. 1996; 35(7): 523-527
[Pubmed]  [Google Scholar]

 

Online since 15th March '04
Published by Wolters Kluwer - Medknow